Please use this identifier to cite or link to this item:
Title: Comment on "Ascertainment adjustment in complex diseases".
Authors: Burton, PR
First Published: Oct-2002
Citation: GENET EPIDEMIOL, 2002, 23 (3), pp. 214-218
DOI Link: 10.1002/gepi.10199
ISSN: 0741-0395
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.